By Topic

Correction and extention of "On the identifiability of parameters"

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
E. Tse ; Systems Control, Inc., Palo Alto, CA, USA ; H. Weinert

This correspondence considers the identifiability of stochastic linear discrete-time systems in which the process and measurement noises are dependent. Necessary and sufficient conditions for two systems to be unresolvable using output measurements are derived. These results extend and correct the section on linear systems in the above paper.

Published in:

IEEE Transactions on Automatic Control  (Volume:18 ,  Issue: 6 )